On the distribution of the Euler function of shifted smooth numbers

Volume 120 / 2010

Stefanie S. Loiperdinger, Igor E. Shparlinski Colloquium Mathematicum 120 (2010), 139-148 MSC: 11N25, 11N37. DOI: 10.4064/cm120-1-10

Abstract

We give asymptotic formulas for some average values of the Euler function on shifted smooth numbers. The result is based on various estimates on the distribution of smooth numbers in arithmetic progressions which are due to A. Granville and É. Fouvry & G. Tenenbaum.

Authors

  • Stefanie S. LoiperdingerDepartment of Computing
    Macquarie University
    Sydney, NSW, 2109, Australia
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW, 2109, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image